# SDR UALA2010012700334

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 77,703 hours, 9,517 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Indication Sys
- Condition: Reads Low
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW O2 PRESS INDICATION HAS DIFFERENCE WITH ACTUAL BOTTLE PRESS. EICAS READING IS 1590 PSI AND ACTUAL BOTTLE PRESS IS 1650 PSI. CHECKED LEAK AT O2 MASKS IN COCKPIT.  NO LEAK FOUND.  EICAS AND BOTTLE READINGS SHOULD BE WITHIN 100 PSI.  SERVICED O2 SYSTEM NO LEAKS NOTED.  ALSO DIFFERENCE NOTED IS WITHIN 100 PSI DIFFERENCE.
